# SDR AALA202210289364

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 20,977 hours, 8,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavaotry
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR JAMMED WILL NOT OPEN OR CLOSE. MAINTENANCE ADJUSTED LAVATORY E DOOR PER AMM 52-50-00  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
